How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

headache..panic attacks, heart palpatations upset stomach ,hot flashes

This answer was rated:

Ok we got to get this figured out, I am 62, female with FM,IBS,ACID REFLUX,Migaine headache. chronic anxiety, I take xanx and prevacide and otc meds. I ahave low b12 right now and started taking 1000 mcg pills,had bad reaction ,panic attacks, heart palpatations upset stomach ,hot flashes,they said it was rare but I am very sensitive to meds. They tried the sublingual pills was worse effects.They got me down to 500 still to strong I am now down to 250,just had another bad reaction, now going down to 100mcg pill.and try that. I have been on a roller coaster. They retested my level every 12 days ,went from (173) t0 (222) will retest on the 12th of may,I wake up in the middle othe night feeling like I am on a boat, off balance,sick to stomach, heart palp. I think because of all the stress this has caused,do you have any suggestions to help me feel better.My doctor out of town for two weeks,fell alful'has any one experience any one having this problem.
Welcome to JustAnswer Health...and thank you for your question. I am a verified Expert and am delighted to help you today. I honestly think that have a vitamin imbalance that needs to be treated ( with B12) but anxiety imay be the underlying problem. B12 will naturally make anyone feel a bit more jittery.. in some people, with anxiety disorders, this is often perceived as a scary thing and propels the person into a full blown anxiety attack. If you take the B12 KNOWING it is going to make you a little jittery and accept that, you may be able to do so without further problems. Anxiety is a learned behavior that needs to be unlearned. An example of how it begins is... one day you cross a bridge in your's windy and you think you feel the bridge moving... this scares you. The next day you cross the bridge anticipating that it might move... you're scared.. the next day you avoid the bridge. Another day you try to cross the bridge and can't. How is this anxiety resolved? with something called CBT ( Cognitive Behavioral Therapy) which teaches you how to react differently to the things that cause you stress and anxiety. It's a very effective "talk" therapy and I highly recommend it. Your Doctor can order this therapy which is provided by Licenced Mental Health Therapists and Psychologists. I really think this is the single most important step to make you feel better and stop your night panic attacks and minimize your sensitivity to B12. I hope this helps you ,please let me know if I can help you further:-)
CamilleRN and 3 other Health Specialists are ready to help you

Related Health Questions